Boots Rapid Ibuprofen Lysine 342 mg Tablets - 16 tablets

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Offer

Product description

Unfortunately, next day delivery is unavailable for this product.

Boots Rapid Ibuprofen Lysine 342 mg Tablets for the relief of rheumatic or muscular pain, backache, neuralgia, migraine, headache, dental pain, period pain, fever and symptoms of colds and flu.

How to Use

Check the foil is not broken before use. If it is, do not take that tablet.

Adults and children of 12 years and over - One or two every 4 hours, if you need to. Don’t take more than 6 tablets in 24 hours.

Take the lowest amount for the shortest possible time to relieve your symptoms.

Swallow each tablet with water

Do not give children under 12 years.

Hazards and Cautions

Do not take:

  • If you have a stomach ulcer, perforation or bleeding stomach, or have had one in the past.
  • If you have had perforation or a bleeding stomach after taking a non-steroidal anti inflammatory medicine
  • If you are allergic to ibuprofen or any other ingredients of the product, aspirin or other non-steroidal anti-inflammatory medicines.
  • If you are taking aspirin with a daily dose above 75mg, or other non-steroidal anti-inflammatory medicines.
  • If you are pregnant and in the last 3 months of pregnancy

Talk to your pharmacist or doctor:

  • If you have, or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver or kidney failure or bowel problems
  • If you smoke
  • If you are pregnant, and in the first 6 months of pregnancy.

Warning: Do not exceed the stated dose

If symptoms worsen at any time, or do not go away within 10 days, talk to your doctor

Keep all medicines out of the sight and reach of children

Use by the date on the end flap of the carton.

Age Restriction

You must be at least 16 years old to purchase this product.

Suitable For

Suitable for adults and children of 12 years and over.

Always read the label


Patient information leaflet

Order today, collect in store tomorrow

You can now order even later from our wide range of products, and collect from 2300 stores the very next day.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Boots Rapid Ibuprofen Lysine 342 mg Tablets - 16 tablets

4047192

0.0 out of 0 based on 0 user reviews Headaches

£2.89 or 289 points

16 TAB £0.18 per 1TAB

Save £0.30

Was £3.19

2.89

Boots Rapid Ibuprofen Lysine 342 mg Tablets for fast acting pain relief. Each film-coated tablet contains Ibuprofen 200mg (as Ibuprofen Lysine 342mg).

Collect 8 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan